# SDR DALA2018072304617

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION IN THE ZEE CHANNEL SIDEPLATE RBL 23.00 BTW STA 420 AND 440 AT INTERNAL STRUCTURE FWD CARGO COMPARTMENT. DAMAGEE ZEE CHANNEL SIDEPLATE RBL 23.00 BTW STA 420 AND 440 AT INTERNAL STRUCTURE FWD CARGO COMPARTMENT WAS REPALCED PER SRM 51-40-02 PAR 4 AND DWG 143A8126, REV A.
